Per citar aquest document: http://ddd.uab.cat/record/145302
Scopus: 6 cites, Web of Science: 5 cites,
On the number of limit cycles in discontinuous piecewise linear differential systems with two pieces separated by a straight line
D. Euzébio, Rodrigo (IBILCE(Brazil). Departamento de Matemática)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2015
Resum: In this paper we study the maximum number N of limit cycles that can exhibit a planar piecewise linear differential system formed by two pieces separated by a straight line. More precisely, we prove that this maximum number satisfies 2 ≤ N ≤ 4 if one of the two linear differential systems has its equilibrium point on the straight line of discontinuity.
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Nota: Agraïments: The first author is supported by the FAPESP-BRAZIL grants 2010/18015-6 and 2012/05635-1. FEDER-UNAB10-4E-378.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Limit cycles ; Nonsmooth differential system ; Piecewise linear differential system
Publicat a: Journal of Mathematical Analysis and Applications, Vol. 424 (2015) , p. 475-486, ISSN 0022-247X

DOI: 10.1016/j.jmaa.2014.10.077


Preprint
17 p, 673.1 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2017-07-23



   Favorit i Compartir